Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 10, 2008, 5:59 AM CDT for Dallas County, Texas. It was in force for 91 min.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 5:59 AM CDT (10:59 UTC)
- Expired
- Apr 10, 2008, 7:30 AM CDT
- In force
- 91 min
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2).
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KFWD 101059
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
559 AM CDT THU APR 10 2008
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS WHITE ROCK CREEK IN TEXAS...
WHITE ROCK CREEK NEAR DALLAS WHITE ROCK AFFECTING DALLAS COUNTY
TXC113-102259-
/O.NEW.KFWD.FL.W.0049.080410T1059Z-080410T2334Z/
/DWRT2.1.ER.080410T1044Z.080410T1100Z.080410T1134Z.NO/
559 AM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE ROCK CREEK NEAR DALLAS WHITE ROCK.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0515 AM THURSDAY THE STAGE WAS 82.45 FEET.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 84.0 FEET.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY
THURSDAY MORNING AND CONTINUE TO RISE TO A CREST NEAR 85 FEET BY
THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY
THURSDAY MORNING.
* AT 84 FEET MINOR FLOODING WILL OCCUR NEAR THE CREEK...AND SOME
CLOSURES WILL BE NEEDED.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 84.5 FEET ON JUN 1 2005.
&&
FLD OBSERVED FORECAST 7 PM
LOCATION STG STG DAY TIME FRI SAT SUN MON
HEADWATER FORECASTS
DALLAS WHITE ROCK 84 82.4 THU 05 AM 72.2
$$
85/NH1 follow-up statement
000
WGUS84 KFWD 101230
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT THU APR 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR DALLAS WHITE ROCK AFFECTING DALLAS COUNTY
TXC113-101300-
/O.CAN.KFWD.FL.W.0049.000000T0000Z-080410T2334Z/
/DWRT2.1.ER.080410T1029Z.080410T1100Z.080410T1150Z.NO/
730 AM CDT THU APR 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE ROCK CREEK NEAR DALLAS WHITE ROCK.
* AT 0715 AM THURSDAY THE STAGE WAS 82.91 FEET.
* FELL BELOW FLOOD STAGE AT 07 AM THURSDAY.
* FLOOD STAGE IS 84 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN MON
HEADWATER FORECASTS
DALLAS WHITE ROCK 84 82.9 THU 07 AM 72.2
$$
85/NHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 10, 5:29 AM CDT, 30 minutes earlier.
Area forecast discussion, Apr 10, 5:29 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 529 AM CDT THU APR 10 2008 .AVIATION... PRECIP/SEVERE WEATHER IS OVER AT METROPLEX TAF SITES. RAIN AND LIGHT THUNDERSTORMS CONTINUES FOR WACO BUT SHOULD END IN THE NEXT HOUR OR SO. MAIN PROBLEM FOR THE REST OF THE DAY WILL BE INCREASING SSW WINDS WITH 20G30KT EXPECTED. WILL LIKELY HAVE TO ISSUE AN AIRPORT WEATHER WARNING FOR DFW LATER THIS AFTERNOON WHEN AND IF SPEEDS REACH CRITERIA. OTHERWISE VFR CIGS WILL CLEAR OUT BY MID MORNING. SH/13 && .PREV DISCUSSION... /ISSUED 347 AM CDT THU APR 10 2008/ DISCUSSION... SECOND ROUND OF SEVERE STORMS NOW MOVING QUICKLY WEST TO EAST THROUGH NORTH TEXAS. A STOUT SQUALL LINE EXTENDS FROM NEAR GAINESVILLE...TO CLEBURNE...TO GATESVILLE. FORWARD SPEED IS AROUND 50 KTS. THIS COMBINED WITH THE WINDS ASSOCIATED WITH THE LINE ITSELF HAS BEEN CAUSING MAJOR DAMAGE IN THE FORM OF TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURAL DAMAGE. REPORTS OF WIND SPEEDS TO 80 MPH ARE COMMON. HAIL AND TORNADO REPORTS HAVE BEEN SCARCE...ALTHOUGH A FEW CELLS ARE EXHIBITING ROTATION. THE SEVERE WEATHER SHOULD BE JUST EAST OF THE CWA COINCIDENT WITH THE EXPIRATION OF THE TORNADO WATCH AT 6 AM. NEW TOR WATCH WILL BE ISSUED FOR THE REMAINDER OF NORTH TEXAS NOT IN THE CURRENT WATCH. FLASH FLOOD WATCH IS STILL IN EFFECT...ALTHOUGH SPEED OF THE SYSTEM HAS SO FAR PRECLUDED MANY FLOODING PROBLEMS. GUIDANCE CONTINUES TO SHOW WIND SPEEDS IN THE 20-30 KT RANGE THIS AFTERNOON AS THE SURFACE LOW SWINGS TO OUR NORTH. HAVE ALREADY ISSUED A WIND ADVISORY FOR THE ENTIRE AREA THROUGH 9 PM. GUSTS TO 40 MPH ARE LIKELY THIS AFTERNOON...ESPECIALLY IN THE NORTHERN HALF OF THE FORECAST AREA. WINDS SHOULD DIE DOWN AS SURFACE LOW PULLS OFF TO THE NORTHEAST AND PRESSURE GRADIENT RELAXES. THE REMAINDER OF THE FORECAST LOOKS MUCH TAMER WITH NO POPS IN THE FORECAST AFTER TODAY. SPRAWLING SURFACE HIGH WILL OCCUPY MUCH OF THE CENTRAL U.S. INCLUDING NORTH TEXAS THROUGH THE REMAINDER OF THE 7 DAY FORECAST. STRONG SOUTHWEST WINDS ALONG WITH CLEARING SKIES SHOULD HELP TEMPS TODAY REACH THE LOWER 80S AT MOST LOCATIONS. FROPA WILL OCCUR TOMORROW MORNING KNOCKING HIGH TEMPS BACK INTO THE 60S AND 70S FOR FRIDAY AND SATURDAY. CONTINUED NORTH WINDS ON THE WESTERN SIDE OF THE DEPARTING LOW PRESSURE SYSTEM ALONG WITH ANOTHER SHOT OF COLD AIR WILL KEEP TEMPS DOWN SUNDAY AS WELL. MONDAY THROUGH WEDNESDAY LOOK NICE AS TEMPERATURES REBOUND INTO THE 70S. SH/13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 50 70 46 / 20 0 0 0 WACO, TX 84 52 75 47 / 20 10 0 0 PARIS, TX 79 49 68 43 / 60 10 0 0 DENTON, TX 81 47 70 43 / 20 0 0 0 MCKINNEY, TX 80 47 69 45 / 30 0 0 0 DALLAS, TX 82 53 72 47 / 20 0 0 0 TERRELL, TX 80 53 70 45 / 40 10 0 0 CORSICANA, TX 83 54 72 46 / 30 10 0 0 TEMPLE, TX 83 54 74 46 / 20 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR TXZ093>095- 103>107-118>120. && 13
Hazardous weather outlook, Apr 10, 4:27 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 427 AM CDT THU APR 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 427 AM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER ROUGHLY THE EASTERN HALF OF NORTH TEXAS AS A STRONG SQUALL LINE MOVES THROUGH. THE HAZARDS THROUGH THIS MORNING WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND A FEW ISOLATED TORNADOES. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH THIS MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4 INCHES POSSIBLE. BEHIND THE SYSTEM...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS THROUGH THURSDAY MORNING. 13
In the hours before
Local storm report, Apr 10, 4:32 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM TSTM WND DMG ADDISON 32.96N 96.84W
04/10/2008 DALLAS TX PUBLIC
DAMAGE TO SEVERAL CARPORTS AND 1-FT. DIAMETER TREE
KNOCKED DOWN.Local storm report, Apr 10, 4:37 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG BURLESON 32.53N 97.33W
04/10/2008 JOHNSON TX SELECT
NUMEROUS POWER FLASHES IN BURLESON. POWER POLES DOWNLocal storm report, Apr 10, 4:52 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND DMG EULESS 32.85N 97.08W
04/10/2008 TARRANT TX PUBLIC
ROOF OFF APARTMENT COMPLEX IN EULESS ALONG SAGEBRUSHLocal storm report, Apr 10, 5:17 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 AM TSTM WND DMG TERRELL 32.73N 96.29W
04/10/2008 KAUFMAN TX LAW ENFORCEMENT
ONE LARGE TIN BUILDING ON MR. BS BLVD.Local storm report, Apr 10, 5:23 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG 10 SW BENBROOK 32.58N 97.58W
04/10/2008 PARKER TX NWS EMPLOYEE
BEDROOM WINDOWS BLOWN INTO HOUSE.Local storm report, Apr 10, 5:55 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG EDGEWOOD 32.69N 95.88W
04/10/2008 VAN ZANDT TX EMERGENCY MNGR
TREES DOWN. RELAYED VIA AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Tornado Warning | FWD | Jack, Wise | 47 min |
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 7:48 PM CDT | Tornado Warning | FWD | Denton, Wise | 42 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 8:57 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 53 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 64 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:56 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam | 49 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 38 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.